What is the side effects of wysolone ?
my age is 38yrs,height 167cms,weight 63kgs,i m suffering from nephrotic syndrome ....started intake of wysolone 130mg every alternate day....but i couldnt sleep da night whn i intake wysolone that same day...why...?
Side effect of wysolone
hi I am taking wysolone 40 mg last 35 days to cure Interstial lung disease -sarcodoisis, now I had developed some of its side effect like double chin, rounded face, vibrating hands, disturbed sleep, mild and continous headache , weak lower limbs , can t walk for long, cut healing is very slow,...
Is wysolone 20 mg safe during pregnancy
hello docter, i am 30 week preganant and suffering from puppp infection that has given me red rashes all over my body.i went to the dermatologist and she prescribed me wysolone 20mg for three days.i want to ask wether it is safe during preganancy and if their is any side effect associated with...
What is the Withdrawl Wysolone Symptom ?
My Wysolone dosage is being tapered down. It has come down to 5 mg now (highest dosage was 60 mg) after 5-6 months. Feeling very tired, sleepy, having headache , giddy feeling. Is it withdrawl symptom of Wysolone? Shaleen
desr doc, i have burning sensation in my hands & feet from last 3 years. As per doctor advice i have peeformed all test like blood sugar, HbA1C, cervical spine
Hi burning sensations over hands and feet can be due to several reasons like diabetes.chronic liver disease.chronic idiopathic urticaria.palmoplantar hyperhydrosis hypokalemia etc .or nutritional deficiency.then use atarax 25 mg at night.alaspan in the morning take plenty of fluids and coconut water which are rich in potassium.take steriods like wysolone 20 mg tapering to 10mg if no response
My son has rashes all over his body.
3days back here had throat infection and doctor had prescribed Augpen LB 650, Teczine and dolamide. Rashes are red
Hi rashes all over the body with red coloration can be acute urticaria may be due to drugs u are using.if persists for 3 days continously it is urticarial vasculitis treat urticaria with stopping the offendable drug .use of atarax 25 mg at night.alaspan in the morning and use of calamine lotion over the lesions and use of azithromycin daily once can cure it.if no response start wysolone 1mg/kg bwt
my 12 year daughter eye was swollen !it is happening regularly for every 3 months.Using alcon&vigamox eye drops.how to prevent this allergy ??
Hi i think u are suffering from angioedema.it is due to food allergy.insect bites.and dyes or drug induced.stop the eye drops used.use atarax 25 mg at night.alaspan in the morning.zentel 400mg single dose and application of calamine lotion over the lesions can cure it.if not cured use oral steriods like wysolone 30 mg tapered to 10 mg within 15 days.if still not cured get the patch tests done
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions